Inverse problems for nonlinear ordinary differential equations
Doklady Akademii Nauk, Tome 307 (1989) no. 5, pp. 1040-1042
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_5_a2,
author = {A. M. Denisov},
title = {Inverse problems for nonlinear ordinary differential equations},
journal = {Doklady Akademii Nauk},
pages = {1040--1042},
year = {1989},
volume = {307},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_5_a2/}
}
A. M. Denisov. Inverse problems for nonlinear ordinary differential equations. Doklady Akademii Nauk, Tome 307 (1989) no. 5, pp. 1040-1042. http://geodesic.mathdoc.fr/item/DAN_1989_307_5_a2/